Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 50, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 9, 2008, 6:34 PM EDT for Defiance County, Williams County, Ohio. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 6:34 PM EDT (22:34 UTC)
- Expired
- Jun 9, 2008, 7:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Defiance County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 103 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:35 PM EDT | TSTM WND DMG | Edon, OH | MANY TREES DOWN ACROSS THE COUNTY...ESPECIALLY AROUND EDON...MONTPELIER ...EDGERTON...AND KUNKLE. POWERLOSS IN THE VILLAGES OF EDON PREVIOUSLY MENTIONED VILLAGES. TREE ON HOUSE IN KUNKLE...TREE ON CARS IN WEST UNITY. |
| Jun 9, 6:55 PM EDT | TSTM WND DMG | Edon, OH | MANY TREES DOWN ACROSS THE COUNTY...ESPECIALLY AROUND EDON...MONTPELIER ...EDGERTON...AND KUNKLE. POWERLOSS IN THE VILLAGES OF EDON PREVIOUSLY MENTIONED VILLAGES. TREE ON HOUSE IN KUNKLE...TREE ON CARS IN WEST UNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 092234
SVRIWX
OHC039-171-092330-
/O.NEW.KIWX.SV.W.0050.080609T2234Z-080609T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DEFIANCE COUNTY IN NORTHWEST OHIO
WILLIAMS COUNTY IN NORTHWEST OHIO
* UNTIL 730 PM EDT
* AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH THIS SEVERE STORM WAS LOCATED 4 MILES NORTHWEST OF
HICKSVILLE...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BRYAN AND MONTPELIER...
EDGERTON AND EDON...
STRYKER...
WEST UNITY...
FARMER...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
LAT...LON 4143 8434 4125 8480 4143 8479 4161 8479
4171 8439 4169 8438 4162 8438 4161 8438
4151 8437 4151 8435
TIME...MOT...LOC 2234Z 232DEG 43KT 4138 8476
$$
JAL1 follow-up statement
000
WWUS53 KIWX 092316
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
716 PM EDT MON JUN 9 2008
OHC039-092326-
/O.CAN.KIWX.SV.W.0050.000000T0000Z-080609T2330Z/
DEFIANCE OH-
716 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DEFIANCE COUNTY
IS CANCELLED...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
HICKSVILLE...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4143 8434 4143 8479 4161 8479 4171 8439
4169 8438 4162 8438 4161 8438 4151 8437
4151 8435
TIME...MOT...LOC 2316Z 058DEG 104KT 4153 8455
$$
OHC171-092330-
/O.CON.KIWX.SV.W.0050.000000T0000Z-080609T2330Z/
WILLIAMS OH-
716 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WILLIAMS COUNTY...
AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR WEST UNITY...OR
ABOUT 8 MILES EAST OF MONTPELIER...AND MOVING SOUTHWEST AT 120 MPH.
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH.....ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4143 8434 4143 8479 4161 8479 4171 8439
4169 8438 4162 8438 4161 8438 4151 8437
4151 8435
TIME...MOT...LOC 2316Z 058DEG 104KT 4153 8455
$$
JALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:40 PM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 9, 2:40 PM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 240 PM EDT MON JUN 9 2008 ...SEVERE STORMS IMMINENT ALONG AND EAST OF A WABASH TO MONTPELIER LINE... .NEAR TERM... STG INSTABILITY/HIGH SFC THETA-E AIRMASS AGAIN THIS AFTN EAST OF SFC FNTL ZONE NOW BISECTING CWA...RUNNING FM MONTPELIER TO KOKOMO PER SAT IMAGERY SHOWING WELL DEMARCATED LINE OF TCU. MCV AND ASSOCD MID LVL SPEED MAX LIFTING NEWD OUT OF SRN IL WILL CONT TO SPARK NEW CONVECTIVE DVLPMNT NEWD ALG SFC FNTL BNDRY. GREATER RISK WILL BE W/ORGANIZING MULTICELLULAR CONVN LIFTING NEWD OUT OF EC IL AND POTENTIAL FOR SHRT SEGMENTED BOW ECHO AND ENHANCED HIGH END WIND DAMAGE THREAT. BEST GUESS WOULD BE ALG/E OF A LINE FM MARION TO AUBURN TWD 4 PM. && .SHORT TERM... ...THREAT FOR HEAVY RAIN OVERNIGHT... FOCUS ON UPSTREAM SW TROUGH OVR KS THIS AFTN AND SECONDARY SFC FNTL WAVE OVR SRN PLAINS LIFTING NE INTO THE SRN LAKES OVERNIGHT. 12Z NAM/WRF IDEAL PROG THIS AFTN ALTHOUGH AS IS TYPICAL A BIT SLOW W/CONV DVLPMNT. ITS CONTS PRIOR SUGGESTION OF LIFTING SFC WAVE UP THROUGH MIDDLE OF CWA OVERNIGHT W/RENEWED LLJ AND W/HIGH PWAT AIRMASS IN PLACE SEE NO REASON TO BACK AWAY FM PRIOR HEAVY RAIN MENTION ESP IN LIGHT OF OTHER GUIDANCE SHOWING SIMILAR RESULTS. HWVR GIVEN MOST OF CWA HAS ESCAPED BULK OF HEAVY RAINFALL IN THE LAST WEEK AND HIGH FFG WILL NOT GO W/FFA. SHOWERS WILL LINGER A BIT INTO TUE AM BFR LIFTING OUT W/PARENT TROUGH. FLW BACKS BY AFTN AND W/SOME INSOLATION NMM/ARW IDEA OF SCT DVLPMNT IS CERTAINLY PLAUSIBLE BUT QUITE UNCERTAIN. WILL KEEP W/AT LEAST SLIGHT CHC MENTION AT THIS POINT. && .LONG TERM MUCH CALMER LONG TERM IN STORE FOR THE REGION WITH ONE POTENTIALLY SIGNIFICANT CONVECTIVE EVENT FRIDAY. QUIET WEATHER WEDNESDAY AS MID LEVEL LOW OVER MT DRIFTS EAST ALONG US-CN BORDER AS OCCLUDED SFC LOW ALSO MOVES ACROSS ONTARIO. STRONG WARM MOIST AIR RETURN AHEAD OF SFC FRONT INCREASES TEMPS/HUMIDITY WED-THU. WARM MOIST AIRMASS IN PLACE BY THURSDAY AFTERNOON...BUT WITH HEIGHTS RISING THROUGH THURSDAY AFTERNOON AS SE CONUS RIDGING HOLDS NWARD OVER AREA...STILL THINKING THERE WONT BE ANY SIGNIFICANT CONVECTION DEVELOPING DURING PEAK HEATING OF THE AFTERNOON. BUT SHOULD BE LOOKED AT AGAIN AS 12Z GFS RUN TRENDED TOWARDS MORE CONVECTIVE ACTIVITY THAN PVS RUNS. FRIDAY SFC BNDRY APPROACHES WHILE COOLER AIR MOVES IN ALOFT AS H5 TROUGH EDGES EAST. WITH PRESENT TIMING PLACING FRONT JUST TO OUR WEST ALONG WITH FAVORABLE UPPER LVL WINDS/DIVERGENCE ON FRIDAY AFTERNOON DEEP MOIST CONVECTION WOULD CERTAINLY BE SUPPORTED. KEPT LINGERING CHANCES OF PCPN SATURDAY MORNING INTO AFTERNOON WITH COLD AIR ALOFT ABOVE LEFTOVER BOUNDARIES AT THE SURFACE. GFS ENSEMBLE AND EC ALL SUPPORT A DRY SATURDAY NIGHT WITH BNDRY WORKING FARTHER EAST. THUS REMOVED POPS FOR SATURDAY NIGHT WITH DRIER LOW LEVELS AND WARMER ALOFT WORKING INTO THE REGION. 12Z GFS RUN BRINGS A DISTURBANCE ROTATING AROUND THE MID LEVEL LOW OVER ONTARIO INTO THE NORTH PORTION OF THE CWA ON SUNDAY. WILL WAIT TO SEE IF THIS FEATURE IS REPRODUCED IN SUCCESSIVE RUNS BEFORE INTRODUCING POPS SO LATE IN THE PERIOD. && .AVIATION... VFR CONDS XPCD THROUGH EVENING BFR DETERIORATING OVERNIGHT AS SFC WAVE OVR THE SRN PLAINS LIFTS NEWD. SHLD SEE AN EXPANSIVE AREA OF SHRA/TSRA OVERNIGHT AS LLJ CRANKS UP AGAIN. GIVEN DEGREE OF DEEP MSTR IN PLACE...IFR CONDS LOOK PSBL YET WILL KEEP SOMEWHAT OPTIMISTIC AT THIS POINT W/MVFR MENTION AND SEE HOW AFTN DVLPMNTS SHAKE OUT...ESP UPSTREAM. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && NEAR TERM...HOLSTEN SHORT TERM...HOLSTEN LONG TERM...LUDINGTON AVIATION...HOLSTEN
Hazardous weather outlook, Jun 9, 4:33 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 433 PM EDT MON JUN 9 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-102045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 433 PM EDT MON JUN 9 2008 /333 PM CDT MON JUN 9 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT ACROSS THE AREA. SOME OF THE STORMS MAY BECOME SEVERE THIS EVENING. DAMAGING WIND GUSTS TO 65 MPH IS THE MAIN THREAT. HAIL TO THREE- QUARTERS OF AN INCH IS ALSO POSSIBLE. IN ADDITION...RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE...ESPECIALLY TONIGHT. STORM RUNOFF COULD LEAD TO ISOLATED FLOODING OF STREETS... SMALL STREAMS AND BASEMENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. IT REMAINS TOO EARLY TO ASCERTAIN THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. IN ADDITION TO SEVERE WEATHER REPORTS...RAINFALL REPORTS OF OVER ONE INCH PER HOUR RATES OR TOTALS GREATER THAN 1.50 INCHES ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-102045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 433 PM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THE CHANCE FOR THUNDERSTORMS WILL INCREASE INTO TONIGHT ACROSS THE AREA. SOME OF THE STORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS WITH LOCALIZED HIGH WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 9, 6:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG CHURUBUSCO 41.23N 85.32W
06/09/2008 WHITLEY IN LAW ENFORCEMENT
FIRE DEPT REPORTED SOME TREES DOWN
&&
EVENT NUMBER 01432
SCHOTTLocal storm report, Jun 9, 6:17 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0614 PM WALL CLOUD WETSEL 40.95N 84.44W
06/09/2008 VAN WERT OH EMERGENCY MNGR
WALL CLOUD IN WETZEL
&&
EVENT NUMBER 01433
LMKLocal storm report, Jun 9, 6:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0617 PM TORNADO MIDDLE POINT 40.86N 84.45W
06/09/2008 VAN WERT OH EMERGENCY MNGR
TORNADO ON GROUND SOUTH OF MIDDLEPOINT NEAR DELPHUS
&&
EVENT NUMBER 01434
LMKLocal storm report, Jun 9, 6:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0623 PM FUNNEL CLOUD LIMA 40.74N 84.11W
06/09/2008 ALLEN OH TRAINED SPOTTER
FUNNEL CLOUD REPORTED NORTH OF ELIDA ROAD AND
CABLE...MOVING NORTHEAST
&&
EVENT NUMBER 01435
LMKLocal storm report, Jun 9, 6:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
628 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST MIDDLE POINT 40.86N 84.45W
06/09/2008 M72 MPH VAN WERT OH EMERGENCY MNGR
&&
EVENT NUMBER 01437
LMKLocal storm report, Jun 9, 6:30 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD FORT WAYNE 41.07N 85.14W
06/09/2008 ALLEN IN TRAINED SPOTTER
WATER UP TO THE BUMPER OF A CAR ON ST JOE ROAD NEAR
WASHINGTON CENTER
&&
EVENT NUMBER 01438
LMKThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 24 min |
| Jun 9, 5:48 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam, Van Wert | 57 min |
| Jun 9, 6:01 PM EDT | Tornado Warning | IWX | Van Wert | 29 min |
| Jun 9, 6:19 PM EDT | Tornado Warning | IWX | Paulding, Putnam, Van Wert | 26 min |
| Jun 9, 6:27 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam | 48 min |
| Jun 9, 6:31 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry | 29 min |
| Jun 9, 7:02 PM EDT | Severe Thunderstorm Warning | IWX | Fulton | 58 min |
| Jun 9, 7:09 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 35 min |
| Jun 9, 7:10 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 20 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.